C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by medwatch "midline placed.Iv therapy consulted twice during one shift - unable to flush.Despite repositioning and proper flushing practices, midline was not properly functioning and was removed.Noted two kinks in line, one at hub and one at approx.5cm.Manufacturer states the powerglide midline is good for 29 days.Patient required piv insertion.In addition, this caused delay in iv therapies being delivered to the patient." no patient harm reported.